# SDR WX0A2015100872929

- Difficulty date: October 6, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53347
- Aircraft time: 44,602 hours, 38,003 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER IN 20E REPORTED A BURNING SMELL & SMOKE COMING FROM VENT.  PERFORMED GVI OF PSU & SURROUNDING AREA INCLUDING BALLAST.  ALL CONNECTIONS GOOD, NO DEFECTS NOTED AT THIS TIME IAW AMM 25-25-00.
